MAUDE Adverse Event Report: STRYKER SPINE-US XIA LP POLYAXIAL SCREW 5.5 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA LP POLYAXIAL SCREW 5.5 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 03821540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 08/25/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2015.Following surgery, the patient experienced pain.It was verified that a screw broke post operatively and another revision surgery would be necessary.Revision surgery has not been performed at this time.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence.The device was not returned for evaluation.X-rays are not available for evaluation.Manufacturing history was reviewed and no issues were identified.The root cause of the reported event cannot be determined from the information provided.
 
Event or Problem Description

Brand Name
XIA LP POLYAXIAL SCREW 5.5 X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7379267
Report Number3005525032-2018-00011
Device Sequence Number1084248
Product Code NKB
UDI-Device Identifier04546540149176
UDI-Public(01)04546540149176
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryBR
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03821540
Device Catalogue Number03821540
Device Lot NumberB40396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;